# SDR RAIA950412

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9EN1C11HB2BB2
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 7364 - NOSE GEAR UPLOCK LIGHT CAME ON.  MAINTENANCE CLEANED AND LUBED NOSE UPLOCK SWITCH.  GEAR SWINGS REVEALED NORMAL OPERATION.  (M)
